# SDR DJFA2009019

- Difficulty date: May 18, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N452LX
- Make and model: Beech 400A
- Aircraft serial: RK317
- Aircraft time: 6,094 hours, 5,189 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Idler Link
- Part number: 20200081
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING CREW DISCOVERED THE LT TR NOT FULLY STOWED.  UPON FURTHER INSP THE CREW REPORTED THE INBD TOP AFT IDLER ARM BROKEN.  MAINT FOUND THE BOLT SEIZED AND CONFIRMED THE BROKEN IDLER LINK.  THE COMPONENT WAS REPLACED.
